HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

HORO-TIGHT IMMERSIONS OF S^1

Files in This Item:
pre711.pdf174.51 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83862

Title: HORO-TIGHT IMMERSIONS OF S^1
Authors: Buosi, Marcelo Browse this author
Izumiya, Shyuichi Browse this author
Soares Ruas,Mria Aoarecida Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 711
Start Page: 1
End Page: 5
Abstract: We characterize horo-tight immersions into Dm in terms of a family of real valued functions parametrized by Sm−1. By means of such functions we provide an elementary proof that horo-tightness and tightness are equivalent properties in the class of immersions from S1 into hyperbolic space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69516
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University